# SDR SWAA2023080474793

- Difficulty date: July 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BELT FRAME HAS CORROSION IN AND AROUND N/P HOLE BS727I RBL23.<[01] REMOVED CORROSION FROM AFT CARGO BELT FRAME (PANEL SUPPORT ANGLE) IN AD AND AROUND N/P HOLE BS 727I RBL 23 PER AMM 51-00-53/201. MECHANICALLY MEASURED ANGLE TO BE 0.063? ORIGINAL THICKNESS. MATERIAL LOSS IS 0.004? REMAINING THICKNESS IS 0.059?;[02] REMOVED AND REPLACED BELT FRAME (P/N 146A9403-89) AT BS 727I RBL23 FOR COMPANY CONVENIENCE IAW SRM 51-40-02.;[03] REMOVED AND REPLACED PANEL SUPPORT ANGLE (P/N 146A9403-89) AT BS 727I RBL23 FOR COMPANY CONVENIENCE IAW SRM 51-40-02.;[04] INSPECTION C/W.
